approximate analytical solutions of the pseudospin symmetric Dirac equation for exponential-type potentials

Altu Arda, Ramazan Sever, Cevdet Tezcan

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish
Pages (from-to)736,746
Number of pages11
Journalannalen der physik
Volume18
Publication statusPublished - 2009

Cite this

approximate analytical solutions of the pseudospin symmetric Dirac equation for exponential-type potentials. / Arda, Altu; Sever, Ramazan; Tezcan, Cevdet.

In: annalen der physik, Vol. 18, 2009, p. 736,746.

Research output: Contribution to journalArticle

Arda, Altu ; Sever, Ramazan ; Tezcan, Cevdet. / approximate analytical solutions of the pseudospin symmetric Dirac equation for exponential-type potentials. In: annalen der physik. 2009 ; Vol. 18. pp. 736,746.
@article{573f682bd409489583afd54dd0151b1a,
title = "approximate analytical solutions of the pseudospin symmetric Dirac equation for exponential-type potentials",
author = "Altu Arda and Ramazan Sever and Cevdet Tezcan",
year = "2009",
language = "English",
volume = "18",
pages = "736,746",
journal = "annalen der physik",

}

TY - JOUR

T1 - approximate analytical solutions of the pseudospin symmetric Dirac equation for exponential-type potentials

AU - Arda, Altu

AU - Sever, Ramazan

AU - Tezcan, Cevdet

PY - 2009

Y1 - 2009

M3 - Article

VL - 18

SP - 736,746

JO - annalen der physik

JF - annalen der physik

ER -